NO. Mrsa is caused by methcillin-resistant staphylococcus aureus, a bacteria that can cause serious infections and is resistant to a number of antibiotics. Stevens-johnson syndrome (sjs) is completely different. Sjs refers to a very serious, life-threatening allergic reaction to a drug (such as an antibiotic) that can lead to the sloughing off of the superficial layer of skin and mucous membranes.
Not usually. Mrsa is a bacterial infection; steven johnson is an idiopathic skin-sloughing disorder, thought to be autoimmune. Sjs can sometimes be part of the sequelae from infection (usually viral), but it more likely is the result of a drug reaction (such as the Bactrim (sulfamethoxazole and trimethoprim) commonly used to treat mrsa).
Bad Rash. Sjs is a severe type of allergic reaction to certain medications. The skin and mucus membranes such as the mouth can be effected. This is a life threatening condition that is treated in the hospital sometimes requiring care in a burn unit. Sjs is a complex condition and requires the care of several specialists such as a dermatologist, internist, and sometimes a surgeon that specializes in burns.
Stevens johnson. Wikipedia - stevens–johnson syndrome (sjs) and toxic epidermal necrolysis (ten) are two forms of a life-threatening skin condition, in which cell death causes the epidermis to separate from the dermis. The syndrome is thought to be[by whom? ] a hypersensitivity complex that affects the skin and the mucous membranes. The majority of cases are idiopathic (without a known cause). The main known cause.
Vasculitis. It is a severe, life-threatening form of erythema multiforme, often related to a medication allergy.
It can. Stevens johnson is a severe allergic reaction that can be fatal.
It could. Definitely can.
It can. Sjs is basically an extremely bad allergic reaction. It can be like a total-body burn. Treatment involves removal of offending agent and wave after wave of immunosuppresants as well as burn care. It can be disfiguring and deadly.
Stevens-Johnson. Stevens-johnson syndrome is a rare, serious disorder in which your skin and mucous membranes react severely to a medication or infection. Often, stevens-johnson syndrome begins with flu-like symptoms, followed by a painful red or purplish rash that spreads and blisters, eventually causing the top layer of your skin to die and shed.
No. Not likely but if the illness persists I'm sure the hg level can drop.
It Can. Sjs is a very serious reaction and hemolysis (destruction) of the red blood cells is rather uncommon. The hemoglobin concentration might appear elevated but that is usually due to severe dehydration and fluid losses.
Should be fine. Satisfactory recovery from an episode of sjs should not automatically eliminate childbearing potential. The syndrome is variable in its intensity and may have affected the sensitive areas involved, reducing fertility, but for many it will not. A meeting with your doc to go over the issue may provide more specific answers to your individual case.
Yes. This is especially true if you have been exposed to the same drug (usually penicillin or sulfa) previously.